# SDR SWAA2013020712353

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 27,137 hours, 12,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A'S FLASHLIGHT INOP.  PER AMM REMOVED AND REPLACED BATTERY PACK.
